# SDR CALA2013091091167

- Difficulty date: September 8, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 53,551 hours, 14,048 cycles
- Engine: Pwa PW4056
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Seal
- Condition: Broken
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE EXTINGUISHER AT 2R METAL SEAL BROKEN.  PORTABLE EXTINGUISHER SEAL BROKEN LOCATED AFT CABIN COMPARTMENT 619.  REMOVED EXTINGUISHER, WRAPPED & STOWED IN FWD CABINET NBR338.  INSTALLED INOPERATIVE PLACARD, SECURED NEW LEAD SEAL TO PORTABLE FIRE EXTINGUISHER & RETURNED IT TO ITS PROPER LOCATION.
